RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zap. Nauchn. Sem. POMI:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zap. Nauchn. Sem. LOMI, 1983, Volume 121, Pages 58–61 (Mi znsl4021)  

This article is cited in 3 scientific papers (total in 3 papers)

On Abel's identities

V. A. Dem'yanenko


Full text: PDF file (165 kB)

Bibliographic databases:

Document Type: Article
UDC: 511.515

Citation: V. A. Dem'yanenko, “On Abel's identities”, Studies in number theory. Part 8, Zap. Nauchn. Sem. LOMI, 121, "Nauka", Leningrad. Otdel., Leningrad, 1983, 58–61

Citation in format AMSBIB
\Bibitem{Dem83}
\by V.~A.~Dem'yanenko
\paper On Abel's identities
\inbook Studies in number theory. Part~8
\serial Zap. Nauchn. Sem. LOMI
\yr 1983
\vol 121
\pages 58--61
\publ "Nauka", Leningrad. Otdel.
\publaddr Leningrad
\mathnet{http://mi.mathnet.ru/znsl4021}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=711373}
\zmath{https://zbmath.org/?q=an:0539.14021}


Linking options:
  • http://mi.mathnet.ru/eng/znsl4021
  • http://mi.mathnet.ru/eng/znsl/v121/p58

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. A. Dem'yanenko, “On the structure of elliptic fields. I”, Math. USSR-Izv., 27:1 (1986), 39–51  mathnet  crossref  mathscinet  zmath
    2. V. A. Dem'yanenko, “Elliptic functions and Fermat's equation”, Russian Acad. Sci. Sb. Math., 77:1 (1994), 11–23  mathnet  crossref  mathscinet  zmath  isi
    3. V. A. Dem'yanenko, “On Mazur's conjecture”, Math. Notes, 63:2 (1998), 255–257  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
  • Записки научных семинаров ПОМИ
    Number of views:
    This page:60
    Full text:26

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019